# SDR DXTA200601267

- Difficulty date: February 16, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 4,877 hours, 3,045 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 19,000 MSL AND 220 IAS SELECTED FLAPS TO 5 DEG.  FLAPS FAIL CAS MESSAGE APPEARED WITH AMBER FLAP POSTION INDICATOR UNABLE TO RESET FLAPS AND LANDED WITH SLATS EXTENDED FLAPS 0 DEG.  TROUBLESHOT FLAPS, FOUND NO FAULT CODES ON CONTROLLER.  FLAPS ELECTRICLAL RIGGING CHECKS GOOD.  FLAPS OPS CHECK GOOD.  SUSPECT POSSIBLY CAUSED BY ICING CONDITIONS IAW CE750 M/M 27-50-00.
